# SDR SIMA201027101

- Difficulty date: September 24, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 25,583 hours, 24,284 cycles
- Engine: Rroyce AE3007A1
- Engine time: 18,502 hours, 16,765 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 18,502 hours, 16,765 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4270 SHORTLY AFTER TAKEOFF (APPROX 1500FT ABOVE GROUND LEVEL) THE FLIGHT ATTENDANT INFORMED US THAT THERE WAS A SMALL AMOUNT OF SMOKE IN THE CABIN.  AT ONE POINT IN THE CLIMB AND SUBSEQUENT LEVEL OFF THE AMOUNT OF SMOKE SIGNIFICANTLY INCREASED.  ON DESCENT TO THE AIRPORT THE SMOKE INTENSITY DECREASED AND EVENTUALLY DISSIPATED UPON LANDING.  THE SMOKE WAS WHITE TO LIGHT GREY IN COLOR.  THE TAKEOFF THRUST WAS T/O 1 AT 20C ANTI I.  AN OVERWEIGHT LANDING WAS PERFORMED AT APPROXIMATELY 44,300 LBS.  AT APPROXIMATELY -200FPM DESCENT RATE.  THE AIRCRAFT LANDED WITHOUT INCIDENT AND WAS REMOVED FROM SERVICE.  COMPLIED WITH ENGINE ODOR TROUBLESHOOTING SUPPLEMENT ETN EM 72-034R4 (NOTE NRWC 637-ORD-00090) AND IDENTIFIED SOURCE OF ODOR TO BE ENGINE 2 FRONT SUMP OIL LEAKAGE (NOTE NRWC 637-ORD-0089).  REMOVED AND REPLACED ENGINE 2 IAW WC 71-000-00 "ENGINE REMOVAL AND INSTALLATION".  GROUND RAN ENGINE WITH SATISFACTORY RESULTS.  OVERWEIGHT LANDING INSPECTION NOT REQUIRED IAW EMB145 AMM 5-50-25.  THE AIRCRAFT WAS RETURNED TO SERVICE.
